Errata for "cubic polynomial maps with periodic critical orbit, part II: Escape regions" Araceli Bonifant, Jan Kiwi, and John Milnor
Date of Original Version
In this note we fill in some essential details which were missing from our paper. In the case of an escape region εh with non-trivial kneading sequence, we prove that the canonical parameter t can be expressed as a holomorphic function of the local parameter η = a-1/μ (where a is the periodic critical point). Furthermore, we prove that for any escape region εh of grid period n ≥ 2, the winding number ν of εh over the t-plane is greater or equal than the multiplicity μ of εh. © 2010 American Mathematical Society.
Conformal Geometry and Dynamics
Bonifant, Araceli, Jan Kiwi, and John Milnor. "Errata for "cubic polynomial maps with periodic critical orbit, part II: Escape regions" Araceli Bonifant, Jan Kiwi, and John Milnor." Conformal Geometry and Dynamics 14, (2010): 190-193. doi:10.1090/S1088-4173-2010-00213-4.